# SDR AWXA200200814

- Difficulty date: July 25, 2002
- Submitted: August 26, 2002
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- Aircraft time: 60,189 hours, 49,686 cycles
- System (JASC): 5751 · Ailerons
- Part: Rib
- Part number: 6546456
- Condition: Cracked
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-20 CHECK CRACKS WERE FOUND ON THE LT AILERON LEADING EDGE RIBS AT THE OUTBOARD END, AND INBOARD OF THE NR 2 HINGE FITTING.  MAINTENANCE REMOVED OUTBOARD RIB OF LT AILERON, FABRICATED A NEW RIB, AND INSTALLED REPAIR PER DWG 65-46456.  MAINTENANCE DRESSED OUT CRACKS AT INBOARD OF THE NR 2 HINGE FITTING IAW B737-200 SRM 57-50-1 FIG 4, PG 6 H.  PERFORMED HFEC INSPECTION TO VERIFY CRACKS WERE CONTAINED, NO CRACKS NOTED.
